# SDR HEEA063858

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 230595681
- Condition: Corroded
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION PER BOOK FAX 99 AMC043 REVEALED CORROSION ON BEARING.
